I have been back on the pill for approx 7 months, for my last three cycles I'll get my withdrawal bleed which will last for a maximum of four days then nearly exactly two weeks later I will get 1-2 days of reddish/brown mucus type blood. The colour should indicate old blood right? But why is this happening? And will it affect my chances of conceiving again?
+ Reply to Thread
Results 1 to 1 of 1
14-09-2013 10:55 #1Junior Member
- Join Date
- Aug 2011
Could somebody maybe explain this?
Melbourne Natural Medicine ClinicLeading natural health practitioners in fertility, preconception, pregnancy, and children's health. We take an ...
LATESTWhy it is OK for your child to be differentWhat is a blessing way? How is it different to a baby shower?7 ways to break the ‘mumnotony’ at home
POPULARWhen can I start giving chores to my children?New baby nursery checklist – a guide to newborn essentialsWhat to pack for labour and hospital – a checklist
FORUMS - chatting now ...
Would you breastfeed in public?Viewer Polls
For those of you with babies and toddlers....General Parenting Tips, Advice & Chat
Bulk-Billing may end for after-hours home doctor services - petition!Can you help with these campaigns?
IVF babies due Sep/Oct/Nov 2017pregnancy and babies through IVF
deciding what hospitalSeeking a Maternity Hospital
Lite & Easy ???Second Trimester Chat
I am... #20General Chat